It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=outthere2] Can anyone give me advice on how to cope with the withdrawals? Are there any remedies that can help with the withdrawals? Is it better to decrease my pill intake over the next few weeks than to stop cold turkey? Someone suggested that I take valium while detoxing to help with the anxiety and sleep.
:)[/QUOTE]

Hey!!
If you CAN taper off,I'm sure it's better.I myself was never able to do that...I always had a reason for "doing it tomorrow"..tapering is like that diet/workout program we just never seem to find the right day to start....after the weekend,after this next job,after the Holidays,on a monday........ad infinitum et nauseum
Yes,you definitely need to see an MD before you do your WD.Any competent md will prescribe clonidine for your Blood Pressure,and a benzo like valium,xanax or librium to help you stay inside your skin.If they are merciful they'll give you something for sleep.
Some of us who have been on the stuff a long time are using a medication called buprenorphine(subutex or suboxone are the brand names)
It is used both to alleviate the symptoms of WDS as well as a maintainance med for some of us who have had a harder time getting accustomed to complete abstinence.Only you and a qualified MD will be able to decide what's right for you.Some(like me) view it as a lifesaving substitute,while others frown on it as not being completely "clean"
Whatever you decide to do,let us know
peace
Baseball65





All times are GMT -7. The time now is 10:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!